MAUDE Adverse Event Report: COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72202536
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the soft tissue shaver mini blade snapped in two during removal from the scope at the end of the procedure after the surgery was completed.There was no patient involved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that both devices had been broken and detached at the proximal end, above the hub.The devices showed evidence of use.No pieces were missing.Functional testing found that the returned shavers were not functional in the condition in which they were received.These devices are 100% inspected visually for such defects prior to final packaging.A device with such damage would not be released into inventory.A break of this nature is not typically induced on this device when used per the ifu.The most likely cause for this damage was could not be determined.It was reported that the device component was disengaged.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device histo ry records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23290658
Report Number1282497-2025-00608
Device Sequence Number18690341
Product Code HIH
UDI-Device Identifier10884521744080
UDI-Public(01)10884521744080(17)280513(10)5887096(20)02
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202536
Device Catalogue Number72202536
Device Lot Number5887096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown